# SDR MEX2003572

- Difficulty date: December 29, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupler
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 143 - PVR-MEX - DURING TRANSIT CHECK, OBSERVED HYDRAULIC LEAKAGE COMING FROM THE MLG COMPARTMENT.  THE LT HYDRAULIC SYSTEM,WITH LOW LEVEL, WAS PRESSURIZED, OBSERVING AN HYDRUALIC LEAKAGE IN A CONNECTING COUPLE OF THE POWER TRANSFER SHUTOFF VALVE.  THE COUPLE WAS TIGHTENED AND SYSTEM TESTED IAW MM 29-10-08.  NO LEAKAGE WAS PRESENT, ALL CORRECT.  (M)
